# SDR 9603799955

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 5914984
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM HPN, A VIBRATION WAS FELT COMING FROM NOSE GEAR AREA.  FLIGHT CONTINUED TO DESTINATION (DTW) AT REDUCED SPEED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT NOSE GEAR DOOR NOT PROPERLY RIGGED.  ADJUSTED DOOR LINK.  OPERATIONAL CHECK NORMAL ON GEAR CYCLE.  AIRCRAFT RETURNED TO SERVICE.
